Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had unprotected sex after abortion. Feels cramps and lower abdominal pain and spotting. Is it normal?

i had an abortion 9 days ago and had unprotected sex on the 8th day with my partner ejaculating outside of the vagina . i have severe cramp and pains in lower abdomen and still bleeding a little. is this normal? should i visit my doctor tomorrow and ask for the morning after pill? i am utterly ashamed and disgusted by my actions so soon after making the hardest descision of my life. cannot believe i have been so wreckless. very worried and upset by current situation. thank you
Asked On : Thu, 17 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello mam, chances of pregnancy are nil on 8th day after abortion because ovulation is not seen to occur after that. But start using condom from now on and have a note of your periods.
Even oral contraceptives are a good option after you get your periods. Take care.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor